# SDR RAIA00304130

- Difficulty date: April 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 7,924 hours, 7,409 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5286 DTW  DURING TAKE-OFF NR 1 BLEED LEAK LIGHT CAME ON. MAINTENANCE DEFERRED PER MEL 49-52-2, SUBSEQUENTLY CLEARING DMI BY REPLACING O-RING IN LEFT BLEED LINE.
